Items where Author is "Olivier, Julien"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Olivier, Julien and Renardy, Michael (2013) On the Generalization of the Hébraud-Lequeux Model to Multidimensional Flows. Archive for Rational Mechanics and Analysis, Springer. ISSN 0003-9527 (In Press)

Olivier, Julien (2012) Large Shear Rate Behaviour For the Hébraud-Lequeux Model. Science China : Mathematics, Science China Press - Springer, 55 (2). pp. 435-452. ISSN 1674-7283

This list was generated on Mon Jun 25 10:40:14 2018 EEST.